# SDR SWIA202301302005

- Difficulty date: December 5, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 2,548 hours, 1,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065144001
- Condition: Deformed
- Location: Frm 76 S22-23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP PN 170-65143-001 ON FR 76 BETWEEN STGR 22L AND STGR 23L IS DEFORMED.  (FILED CLOSED)REMOVED AND REPLACED DAMAGED SHEAR CLIP PN 170-65143-001 ON FR 76 BETWEEN STGR 23L AND STGR 24L (CORRECTED LOCATION). REF ERJ 175 SRM 51-41-01, 51-41-02. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U. COMPLETED M-337.
